# SDR CA970520009

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C24R
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCM2YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Ball Bearing
- Part number: 790100016
- Condition: Galled
- Location: Propeller
- Part time: 902 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BALL BEARINGS FOUND GALLED.
